# SDR DHL2002745012

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS LIGHT ILLUMINATED IN FLIGHT.    ADJUSTED RT NOSE GEAR DOOR SWITCH IAW DHL B727 M/M 32-62-11. OPS CHECKED GOOD.
